Department of Mathematics, Shahed University, Tehran, Iran


In this paper, we introduce the new notion of strongly J-clean rings associated with polynomial identity g(x) = 0, as a generalization of strongly J-clean rings. We denote strongly J-clean rings associated with polynomial identity g(x) = 0 by strongly g(x)-J-clean rings. Next, we investigate some properties of strongly g(x)-J-clean.


Main Subjects

[1] M. Y. Ahn, (2003). Weakly clean rings and almost clean rings. Ph.D. Thesis, University of Lowa.
[2] D. D. Anderson, V. P. Camillo, Commutative rings whose elements are a sum of unit and idempotent. Comm. Algebra 30 (2002), pp. 3327-3336.
[3] B. Li, L. Feng, F-clean rings and rings having many full elements. J. Korean Math. Soc. 2 (2010), pp. 247-261.
[4] J. Che, W. K. Nicholson, Y. Zhou, Group rings in which every element is uniquely the sum of a unit and idempotent. J. Algebra. 306 (2006), pp. 453-460.
[5] H. Chen, Morita contexts with many units. Comm. Algebra. 30 (3) (2002), pp. 1499-1512.
[6] A. J. Diesl, Classes of strongly clean rings. Ph.D. Thesis, University of California, Berkeley, (2006).
[7] A. Haghany, Hop city and co-hop city for Morita Contexts. Comm. Algebra. 27 (1) (1999), pp. 477-492.
[8] W. K. Nicholson, Y. Zhou, Rings in which elements are uniquely the some of an idempotent and unit. Clasy. Math. J. 46 (2004), pp. 227-236.